# SDR CA000804007

- Difficulty date: August 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2700 · Flight Control System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Spoilers
- Part time: 27,962 hours, 36,950 cycles
- Component: Pseu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ROLL SPOILER INBOARD / OUTBOARD GROUND CAUTION LIGHTS ILLUMINATED WHEN POWER LEVERS ADVANCE. DURING GROUND RUNS. FAULT PERSISTED WITH AUTO-FEATHER ON OR OFF. DRIVER FAULT ON PSEU. PSEU REPLACED, MICRO SWITCHES CLEANED AND AIRCRAFT RETURNED TO SERVICE.
